MAUDE Adverse Event Report: CARBOFIX ORTHOPEDICS LTD. PICCOLO COMPOSITE FEMORAL/TIBIAL NAILING SYSTEM - DRILL BIT; INTRAMEDULLARY NAILING SYSTEM; DRILL BIT

CARBOFIX ORTHOPEDICS LTD. PICCOLO COMPOSITE FEMORAL/TIBIAL NAILING SYSTEM - DRILL BIT; INTRAMEDULLARY NAILING SYSTEM; DRILL BIT
Model Number Drill Bit
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The item was received and underwent visual inspection.Examination of the production records of involved device did not reveal deviation from item specification.
 
Event or Problem Description
During operation, a drill bit broke at the connection area to the drill.

Brand Name
PICCOLO COMPOSITE FEMORAL/TIBIAL NAILING SYSTEM - DRILL BIT
Common Device Name
INTRAMEDULLARY NAILING SYSTEM; DRILL BIT
Manufacturer (Section D)
CARBOFIX ORTHOPEDICS LTD.
11 ha'hoshlim street
herzeliya, 46724 11
IS  4672411
MDR Report Key7693479
Report Number9615128-2018-00005
Device Sequence Number11095311
Product Code HSB
UDI-Device Identifier07290109338699
UDI-Public(01)07290109338699(17)211001(10)QTN04340A
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K102369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberDrill Bit
Device Catalogue NumberPN913220
Device Lot NumberQTN04340A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1